Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007, Article ID 21078, 16 pages
http://dx.doi.org/10.1155/2007/21078
Research Article

On the Parametric Solution to the Second-Order Sylvester Matrix Equation EVF2AVFCV=BW

1Department of Control Engineering, Academy of Armored Force Engineering, Beijing 100072, China
2Center for Control Theory and Guidance Technology, Harbin Institute of Technology, Harbin 150001, China

Received 30 November 2005; Revised 27 June 2007; Accepted 5 September 2007

Academic Editor: P. T. Kabamba

Copyright © 2007 Wang Guo-Sheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wang Guo-Sheng, Lv Qiang, and Duan Guang-Ren, “On the Parametric Solution to the Second-Order Sylvester Matrix Equation ,” Mathematical Problems in Engineering, vol. 2007, Article ID 21078, 16 pages, 2007. https://doi.org/10.1155/2007/21078.